Existence results for the fractional differential equations with multi-strip integral boundary conditions

  • Bin Di
  • Huihui PangEmail author
Original Research


In this paper, we consider the existence of solutions for the fractional differential equations with multi-point and multi-strip boundary conditions. The existence results are obtained by applying Leray–Schauder’s alternative, while the uniqueness of solution is established via Banach’s contraction principle. We also consider the existence of positive solutions for the fractional differential equations with degenerated multi-strip integral boundary conditions. We come to the results by applying the Krasnoselskii’s fixed point theorem. Some examples are also presented to illustrate the main results.


Multi-strip integral boundary conditions Fractional differential equations Green’s function Leray–Schauder’s alternative Fixed point theorems 

Mathematics Subject Classification

34B10 34B15 



The work is supported by Chinese Universities Scientific Fund (Project No. 2017LX003). The authors would like to thank the anonymous referees very much for helpful comments and suggestions which lead to the improvement of presentation and quality of the work.

Compliance with ethical standards

Conflict of interests

The authors declare that they have no competing interests.

Authors’ contributions

All authors contributed equally to the manuscript, read and approved the final draft.


  1. 1.
    Podlubny, I.: Fractional Differential Equations. Mathematics in Science and Engineering. Academic Press, New York (1999)zbMATHGoogle Scholar
  2. 2.
    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. Elsevier, Amsterdam (2006)zbMATHGoogle Scholar
  3. 3.
    Lakshmikantham, V., Leela, S., Devi, J.V.: Theory of Fractional Dynamic Systems. Cambridge Scientific Publishers, Cambridge (2009)zbMATHGoogle Scholar
  4. 4.
    Baleanu, D., Diethelm, K., Scalas, E., Trujillo, J.J.: Fractional Calculus Models and Numerical Methods. Series on Complexity, Nonlinearity and Chaos. World Scientific, Boston (2012)CrossRefzbMATHGoogle Scholar
  5. 5.
    Bai, Z.B., Zhang, S., Sun, S.J., Yin, C.: Monotone iterative method for fractional differential equations. Electron. J. Differ. Equ. 06, 1–8 (2016)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Jiang, D.Q., Yuan, C.: The positive properties of the Green function for Dirichlet-type boundary value problems of nonlinear fractional differential equations and its application. Nonlinear Anal. 72, 710–719 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Jankowski, T.: Boundary problems for fractional differential equations. Appl. Math. Lett. 28, 14–19 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Lin, L., Liu, X., Fang, H.: Method of upper and lower solutions for fractional differential equations. Electron. J. Differ. Equ. 100, 596–602 (2012)MathSciNetGoogle Scholar
  9. 9.
    Sun, Y.P., Zhao, M.: Positive solutions for a class of fractional differential equations with integral boundary conditions. Appl. Math. Lett. 34, 17–21 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Feng, M.Q., Zhang, X.M., Ge, W.G.: New existence results for higher-order nonlinear fractional differential equation with integral boundary conditions. Bound. Value Probl. 2011, 720702 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Zhai, C.B., Xu, L.: Properties of positive solutions to a class of four-point boundary value problem of Caputo fractional differential equations with a parameter. Commun. Nonlinear Sci. Number Simul. 19, 2820–2827 (2014)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Ahmad, B., Alsaedi, A., Garout, D.: Existence results for Liouville-Caputo type fractional differential equations with nonlocal multi-point and sub-strips boundary conditions. Comput. Math. Appl. (2016).
  13. 13.
    Zhao, K., Wang, K.: Existence of solutions for the delayed nonlinear fractional functional differential equations with three-point integral boundary value conditions. Adv. Differ. Equ. 2016, 284 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Zhang, Y., Gu, Y.: Eigenvalue intervals for nonlocal fractional order differential equations involving derivatives. J. Appl. Math. Comput. 55, 119–134 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Ahmad, B., Ntouyas, S.K., Agarwal, R.P., Alsaedi, A.: Existence results for sequential fractional integro-differential equations with nonlocal multi-point and strip conditions. Bound. Value Probl. 2016, 205 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Yang, Wengui: Positive solutions for nonlinear Caputo fractional differential equations with integral boundary conditions. J. Appl. Math. Comput. 44, 39–59 (2014)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Korean Society for Computational and Applied Mathematics 2018

Authors and Affiliations

  1. 1.College of ScienceChina Agricultural UniversityBeijingPeople’s Republic of China

Personalised recommendations